Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 93, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 11, 2014, 7:45 PM CDT for 4 counties in Kansas. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2014, 7:45 PM CDT (00:45 UTC)
- Expired
- May 11, 2014, 8:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Ellsworth County, KS, McPherson County, KS, Rice County, KS, Saline County, KS
The radar
The Wichita radar (KICT), 118 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 8:39 PM CDT | HAIL 0.88 | Geneseo, KS | |
| May 11, 8:55 PM CDT | HAIL 0.88 | Wnw Geneseo, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 2:38 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 0.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1294 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1661 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
546
WUUS53 KICT 120045
SVRICT
KSC053-113-159-169-120145-
/O.NEW.KICT.SV.W.0093.140512T0045Z-140512T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
745 PM CDT SUN MAY 11 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
NORTHWESTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
NORTHERN RICE COUNTY IN CENTRAL KANSAS...
SOUTHWESTERN SALINE COUNTY IN CENTRAL KANSAS...
* UNTIL 845 PM CDT
* AT 744 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF GENESEO...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WINDS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GENESEO...KANOPOLIS STATE PARK...MARQUETTE AND BROOKVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3885 9790 3862 9765 3828 9820 3847 9840
TIME...MOT...LOC 0045Z 229DEG 40KT 3846 9821
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
ES2 follow-up statements
593
WWUS53 KICT 120109
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
809 PM CDT SUN MAY 11 2014
KSC053-113-159-169-120145-
/O.CON.KICT.SV.W.0093.000000T0000Z-140512T0145Z/
SALINE KS-RICE KS-MCPHERSON KS-ELLSWORTH KS-
809 PM CDT SUN MAY 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ELLSWORTH...NORTHWESTERN MCPHERSON...NORTHERN RICE AND SOUTHWESTERN
SALINE COUNTIES UNTIL 845 PM CDT...
AT 807 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KANOPOLIS
STATE PARK...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARQUETTE AND BROOKVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3885 9790 3862 9765 3828 9820 3847 9840
TIME...MOT...LOC 0109Z 230DEG 38KT 3865 9803
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
DARMOFAL726
WWUS53 KICT 120123
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
823 PM CDT SUN MAY 11 2014
KSC053-113-159-169-120145-
/O.CON.KICT.SV.W.0093.000000T0000Z-140512T0145Z/
SALINE KS-RICE KS-MCPHERSON KS-ELLSWORTH KS-
823 PM CDT SUN MAY 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ELLSWORTH...NORTHWESTERN MCPHERSON...NORTHERN RICE AND SOUTHWESTERN
SALINE COUNTIES UNTIL 845 PM CDT...
AT 821 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BROOKVILLE...
AND MOVING NORTHEAST AT 45 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BROOKVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3885 9790 3862 9765 3828 9820 3847 9840
TIME...MOT...LOC 0124Z 230DEG 38KT 3875 9787
HAIL...1.50IN
WIND...60MPH
$$
DARMOFALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 7:08 PM CDT, 37 minutes earlier.
Area forecast discussion, May 11, 7:08 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 708 PM CDT SUN MAY 11 2014 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 207 PM CDT SUN MAY 11 2014 STRONG INSTABILITY EXISTS IN THE WARM/MOIST SECTOR ACROSS THE FORECAST AREA THIS AFTERNOON...WITH COLD FRONT AND DRY-LINE JUST OFF TO OUR WEST. LOW LEVEL CONVERGENCE WILL INCREASE NEAR THE TIME OF PEAK HEATING...WITH RAPID DEVELOPMENT OF DEEP CONVECTION DEPICTED BY THE SHORT TERM MODELS IN THE 21-23Z TIME FRAME. IMPRESSIVE DEEP LAYER SHEAR WILL SUPPORT AN INITIAL SUPERCELL MODE ACROSS CENTRAL KANSAS LATE THIS AFTERNOON AND EARLY EVENING...THOUGH FORCING ALONG THE EASTWARD MIGRATING COLD FRONT AND FLOW ALOFT MORE PARALLEL TO THE BOUNDARY SUGGESTS TRANSITION TO A LINEAR MODE AS THE EVENING PROGRESSES. THE GREATEST RISK FOR HIGHER END SEVERE WEATHER INCLUDING VERY LARGE HAIL AND TORNADOES SHOULD EXIST LATE THIS AFTERNOON AND EARLY EVENING ACROSS CENTRAL KANSAS WITH ANY SUPERCELL STORMS AND DURING TRANSITION TO A QUASI-LINEAR MODE...ESPECIALLY PREFERENTIALLY ON THE SOUTHERN MOST CELLS ALONG THE FRONT. THE SEVERE RISK SHOULD DIMINISH BY MIDNIGHT AS THE CONVECTION SHIFTS EAST TOWARD THE TURNPIKE...THOUGH MARGINALLY SEVERE STORMS AND LOCALLY HEAVY RAINS WITH AN INCREASED POTENTIAL FOR MINOR FLOODING WILL CONTINUE OVERNIGHT. MUCH COOLER WEATHER IS STILL ON TAP FOR EARLY THIS WEEK AS THE MEAN LONGWAVE UPPER TROF SLOWLY MIGRATES EAST ACROSS THE PLAINS TO THE MISSISSIPPI VALLEY. CONVECTIVE CHANCES WILL LINGER ON MONDAY ACROSS SOUTHEAST KANSAS THOUGH THE SEVERE RISK LOOKS MINIMAL WITH PERHAPS JUST A FEW STRONG STORMS BEFORE THE FRONT EXITS IN THE LATE AFTERNOON. A SHORTWAVE ALOFT IN THE BASE OF THE MEAN LONGWAVE TROF WILL MOVE EAST ACROSS SOUTHERN KANSAS AND NORTHERN OKLAHOMA TUESDAY NIGHT. THIS MAY PROVIDE MAINLY SOUTHEAST KANSAS WITH A SLIGHT CHANCE OF SHOWERS. DARMOFAL .LONG TERM...(THURSDAY THROUGH SUNDAY) ISSUED AT 207 PM CDT SUN MAY 11 2014 ONLY SLIGHT CHANGES TO THE FORECAST FOR THE LATTER HALF OF THE WEEK. SHORTWAVES ALOFT WILL ROTATE SOUTHEAST ON THE BACK SIDE OF THE EASTERN CONUS LONGWAVE ACROSS THE MIDWEST. THIS MAY GIVE RISE TO SLIGHT CHANCES FOR SHOWERS AS A REINFORCING PUSH OF COOL AIR AND FRONT PUSHES SOUTH BY THURSDAY NIGHT OR FRIDAY. OTHERWISE IT WILL REMAIN UNSEASONABLY COOL WITH SOME MODERATION BY THE WEEKEND. KED && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 707 PM CDT SUN MAY 11 2014 WIDESPREAD SHOWERS AND THUNDERSTORMS WILL BE A MAIN CONCERN FOR MOST OF THE TAF SITES FOR THE NEXT 12-18 HRS. MOST OF THIS ACTIVITY WILL INITIALLY BE MOST NUMEROUS NEAR THE KRSL TAF SITE...WITH THE SHOWERS AND TSRA SPREADING SLOWLY TO THE EAST AS THE LATE EVENING INTO THE OVERNIGHT PROGRESSES. SO WILL GO WITH PREVAILING TSRA FOR KRSL AND EVENTUALLY WILL SEE PREVAILING TSRA FOR KSLN/KHUT BY AROUND 02-04Z. EXPECT THIS AREA OF CONVECTION TO TRAIN TO THE EAST-NORTHEAST AS THE OVERNIGHT PROGRESSES...AND APPROACH KICT AFTER 06-08Z. WILL CERTAINLY SEE MVFR CIGS/VSBYS IN AND NEAR THE STORMS. EXPECT A WIND SHIFT TO THE WEST-NW AS THIS LINE OF CONVECTION PROGRESSES TO THE EAST EARLY ON MON ASA COLD FRONT PUSHES ACROSS THE FORECAST AREA...FOR THE KRSL AND KSLN TAF SITES. EXPECT THE AREA OF CONVECTION TO SHIFT EAST ACROSS KICT AND KCNU FOR MON MORNING...WITH MVFR CIGS/VSBYS IN AND AROUND THE CONVECTION. KETCHAM && .FIRE WEATHER... ISSUED AT 207 PM CDT SUN MAY 11 2014 SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED TO RESULT IN MEANINGFUL RAINS FOR MUCH OF THE AREA TONIGHT INTO MONDAY. THIS MAY ALLOW FOR RENEWED GREEN-UP ACROSS DROUGHT STRICKEN AREAS OF CENTRAL AND SOUTH CENTRAL KANSAS. EVEN SO...A SLIGHTLY ELEVATED RISK FOR VERY HIGH GRASSLAND FIRE DANGER MAY EXIST THE NEXT COUPLE OF DAYS ACROSS PORTIONS OF CENTRAL KANSAS...MAINLY WEST OF HIGHWAY 14. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 60 66 42 66 / 60 40 10 10 HUTCHINSON 56 62 41 65 / 70 30 10 10 NEWTON 58 64 41 65 / 60 40 10 10 ELDORADO 63 69 42 65 / 60 60 10 10 WINFIELD-KWLD 64 71 42 66 / 60 60 10 10 RUSSELL 48 55 38 63 / 80 20 10 10 GREAT BEND 49 57 38 63 / 80 20 10 10 SALINA 56 61 40 65 / 80 30 10 10 MCPHERSON 56 61 41 65 / 80 30 10 10 COFFEYVILLE 69 75 46 66 / 60 70 40 10 CHANUTE 69 73 45 65 / 60 70 30 10 IOLA 68 73 45 65 / 60 70 30 10 PARSONS-KPPF 70 75 46 65 / 60 70 30 10 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR KSZ048>053- 067>072-082-083-091>096-098>100. RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ032-033- 047>052-067-068-082-083-091. WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ032-033-047. &&
Hazardous weather outlook, May 11, 3:23 PM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 323 PM CDT SUN MAY 11 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-122030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 323 PM CDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING ACROSS MUCH OF CENTRAL AND PORTIONS OF SOUTH CENTRAL KANSAS. THE GREATEST RISK IS ALONG AND WEST OF A SALINA TO HUTCHINSON TO ANTHONY LINE. SUPER-CELL STORMS ARE POSSIBLE EARLY ON...AND THEN ARE EXPECTED TO BECOME MORE LINEAR IN NATURE. THESE STORMS WILL BE CAPABLE OF VERY LARGE HAIL GREATER THAN 2 INCHES IN DIAMETER...DAMAGING DOWN-BURST WINDS IN EXCESS OF 75 MPH...AND TORNADOES. AS THE LINE OF STORMS MOVES SLOWLY EAST TOWARD THE KANSAS TURNPIKE LATER THIS EVENING AND OVERNIGHT...THE RISK OF HIGHER END SEVERE WEATHER WILL LESSEN. HOWEVER STORMS OVERNIGHT MAY STILL CONTAIN HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS TO 65 MPH. THERE WILL ALSO BE A RISK FOR HEAVY RAINFALL AND POTENTIAL MINOR FLOODING THIS EVENING AND OVERNIGHT...AS THUNDERSTORMS REDEVELOP AND TRAIN ALONG THE SLOW MOVING COLD FRONT. THE GREATEST RISK FOR LOCALLY HEAVY RAINFALL WILL BE ACROSS CENTRAL KANSAS. STRONG AND GUSTY SOUTH WINDS WILL CONTINUE OVER MUCH OF THE AREA INTO MID-EVENING. THE WARM TEMPERATURES AND STRONG WINDS WILL CONTINUE TO KEEP THE GRASSLAND FIRE DANGER VERY HIGH TO EXTREME FOR RAIN-FREE AREAS THAT ARE WEST OF THE KANSAS TURNPIKE. PLEASE REFER TO THE RED FLAG WARNING AND WIND ADVISORY FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES WILL LINGER INTO MONDAY ACROSS SOUTHEAST KANSAS...WITH THE POTENTIAL FOR STRONG STORMS DURING THE AFTERNOON. VERY HIGH GRASSLAND FIRE DANGER IS POSSIBLE MONDAY AND TUESDAY... GENERALLY WEST OF HIGHWAY 14. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON THROUGH THE EVENING...GENERALLY ALONG AND WEST OF A SALINA TO HUTCHINSON TO ANTHONY LINE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED
In the hours before
Local storm report, May 11, 6:49 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
649 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 4 ESE WILSON LAKE 38.93N 98.48W
05/11/2014 E1.00 INCH LINCOLN KS TRAINED SPOTTER
TRAINED SPOTTER REPORTS THREE MINUTES OF DIME TO QUARTER
SIZED HAIL.
&&
VJPLocal storm report, May 11, 6:55 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
655 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FUNNEL CLOUD 3 S GREAT BEND ARPT 38.31N 98.85W
05/11/2014 BARTON KS AMATEUR RADIO
&&
VJPLocal storm report, May 11, 6:58 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
658 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL 5 S HOISINGTON 38.45N 98.78W
05/11/2014 E1.00 INCH BARTON KS TRAINED SPOTTER
&&
VJPLocal storm report, May 11, 7:18 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
718 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL 3 E ELLINWOOD 38.36N 98.53W
05/11/2014 E1.00 INCH BARTON KS TRAINED SPOTTER
&&
KEDLocal storm report, May 11, 7:23 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
723 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 5 N GREAT BEND 38.43N 98.81W
05/11/2014 E1.00 INCH BARTON KS UNKNOWN
0655 PM TSTM WND GST 5 N GREAT BEND 38.43N 98.81W
05/11/2014 E65 MPH BARTON KS UNKNOWN
INDIVIDUAL ALSO REPORTED QUARTER SIZED HAIL.
&&
VJPLocal storm report, May 11, 7:44 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
744 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL 3 S GREAT BEND ARPT 38.31N 98.85W
05/11/2014 E1.75 INCH BARTON KS LAW ENFORCEMENT
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:03 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 42 min |
| May 11, 7:17 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 43 min |
| May 11, 7:19 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 41 min |
| May 11, 7:52 PM CDT | Areal Flood Warning | ICT | Barton, Ellsworth, Rice | 12 hr |
| May 11, 7:58 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice, Russell | 47 min |
| May 11, 8:12 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 33 min |
| May 11, 8:21 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 24 min |
| May 11, 8:41 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, McPherson, Rice, Saline | 49 min |
| May 11, 8:44 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Reno, Rice | 46 min |
| May 11, 9:10 PM CDT | Tornado Warning | ICT | Rice | 20 min |
| May 11, 9:27 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno | 48 min |
| May 11, 9:27 PM CDT | Tornado Warning | ICT | McPherson, Rice | 33 min |
| May 11, 9:57 PM CDT | Tornado Warning | ICT | McPherson | 33 min |
| May 11, 10:14 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, McPherson, Reno, Rice | 46 min |
| May 11, 10:24 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 51 min |
| May 11, 10:47 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 58 min |
| May 11, 10:57 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno | 48 min |
| May 11, 11:11 PM CDT | Special Weather Statement | ICT | Marion | 34 min |
| May 11, 11:42 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion, Sedgwick | 48 min |
| May 12, 12:21 AM CDT | Special Weather Statement | ICT | Chase | 24 min |
| May 12, 12:32 AM CDT | Special Weather Statement | ICT | McPherson | 28 min |
| May 12, 12:44 AM CDT | Special Weather Statement | ICT | Chase | 31 min |
| May 12, 1:01 AM CDT | Special Weather Statement | ICT | Saline | 29 min |
| May 12, 1:14 AM CDT | Special Weather Statement | ICT | Marion | 31 min |
| May 12, 1:20 AM CDT | Special Weather Statement | ICT | Chase | 25 min |
| May 12, 1:32 AM CDT | Special Weather Statement | ICT | Chase | 28 min |
| May 12, 1:52 AM CDT | Special Weather Statement | ICT | Ellsworth, Rice | 23 min |
| May 12, 2:13 AM CDT | Special Weather Statement | ICT | Barton | 32 min |
| May 12, 2:15 AM CDT | Special Weather Statement | ICT | Ellsworth | 30 min |
| May 12, 2:25 AM CDT | Special Weather Statement | ICT | Ellsworth | 35 min |
| May 12, 3:53 AM CDT | Special Weather Statement | ICT | Sedgwick | 37 min |
| May 12, 3:51 PM CDT | Special Weather Statement | ICT | Neosho | 24 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.